논문KCI 등재
Anisotropic quasilinear elliptic equations with variable exponent
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
We study some anisotropic boundary value problems involving variable exponent growth conditions and we establish the existence and multiplicity of weak solutions by using as main argument critical point theory.
Abstract
We study some anisotropic boundary value problems involving variable exponent growth conditions and we establish the existence and multiplicity of weak solutions by using as main argument critical point theory.
참고문헌 (21)
- D. E. Edmunds, "On Lp(x) norms", Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci, 455(1981), pp.219~225 (1999)
- D. E. Edmunds, "Density of smooth functions in Wk,p(x)(Ω)", Proc. Roy. Soc. London Ser. A, 437(1899), pp.229~236 (1992)
- D. E. Edmunds, "Sobolev embedding with variable exponent", Studia Math, 143(3), pp.267~293 (2000)
- X. Fan, "Sobolev embedding theorems for spaces Wk,p(x)(Ω)", J. Math. Anal. Appl, 262(2), pp.749~760 (2001)
- X. L. Fan, "On the Spaces Lp(x)(Ω) and Wm,p(x)(Ω)", J. Math. Anal. Appl, 263(2), pp.424~446 (2001)
- I. Fragala, "Existence and nonexistence results for anisotropic quasilinear elliptic equations", Ann. Inst. H. Poincar´e Anal. Non Lin´eaire, 21(5), pp.751~734 (2004)
- O. Kovacik, "On spaces Lp(x) and W1,p(x)", Czechoslovak Math. J, 41(4), pp.592~618 (1991)
- M. Mih˘ailescu, "On a class of nonlinear problems involving a p(x)-Laplace type operator", Czechoslovak Math. J, 58(1), pp.155~172 (2008)
- M. Mihailescu, "Existence and multiplicity of solutions for an anisotropic elliptic problem involving variable exponent growth conditions", Appl. Anal, 89(2), pp.257~271 (2010)
- M. Mihailescu, "On an eigenvalue problem for an anisotropic elliptic equation involving variable exponents", Glasg. Math. J, 52(3), pp.517~527 (2010)
- M. Mih˘ailescu, "Eigenvalue problems for anisotropic quasi- linear elliptic equations with variable exponent", J. Math. Anal. Appl, 340(1), pp.687~698 (2008)
- M. Mih˘ailescu, "A multiplicity result for a nonlinear degenerate prob- lem arising in the theory of electrorheological fluids", Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci, 462(2073), pp.2625~2641 (2006)
- J. Musielak, "Orlicz Spaces and Modular Spaces, Lecture Notes in Mathematics, Vol.1034" (1983), Springer
- S. M. Nikol’skii, "On imbedding, continuation and approximation theorems for differen- tiable functions of several variables", Russian Math. Surveys, 16, pp.55~104 (1961)
- P. Rabinowitz, "Minimax methods in critical point theory with applications to differen- tial equations", Expository Lectures from the CBMS Regional Conference held at the University of Miami (1984), American Mathematical Society
- J. Rakosnık, "Some remarks to anisotropic Sobolev spaces. I", Beitr¨age Anal, 13, pp.55~68 (1979)
- J. Rakosnık, "Some remarks to anisotropic Sobolev spaces. II", Beitr¨age Anal, 15, pp.127~140 (1981)
- M. Ruzicka, "Electrorheological Fluids Modeling and Mathematical Theory" (2002), Springer- Verlag
- M. Struwe, "Variational Methods: Applications to Nonlinear Partial Differential Equa- tions and Hamiltonian Systems" (1996), Springer
- M. Troisi, "Teoremi di inclusione per spazi di Sobolev non isotropi", Ric. Mat, 18, pp.3~24 (1969)
- L. Ven’-tuan, "On embedding theorems for spaces of functions with partial derivatives of various degree of summability", Vestnik Leningrad. Univ, 16, pp.23~37 (1961)
관련 논문AI추천
Existence Results for an Nonlinear Variable Exponents Anisotropic Elliptic ProblemsMokhtar Naceri경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2024 · 제64권 제2호MULTIPLE SOLUTIONS FOR QUASILINEAR ELLIPTIC EQUATIONS WITH CRITICAL GROWTHYoujun Wang대한수학회 · 대한수학회지2011 · 제48권 제6호Multiplicity results for some fourth order elliptic equations최규흥, Yinghua Jin강원경기수학회 · 한국수학논문집2010 · 제18권 제4호Multiple solutions to a Neumann problem with p(x)-LaplacianAmina Bounouala, N. Benouhiba장전수학회 · Advanced Studies in Contemporary Mathematics2014 · 제24권 제2호Existence of Solutions for a Class of p(x)-Kirchhoff Type Equation with Dependence on the GradientEugenio Cabanillas Lapa, Juan Benito Bernui Barros, Rocio Julieta de la Cruz Marcacuzco, Zacarias Huaringa Segura경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2018 · 제58권 제3호Existence of three solutions for a Navier boundary value problem involving the p(x)-biharmonicHonghui Yin, Ying Liu대한수학회 · 대한수학회보2013 · 제50권 제6호
이 간행물의 다른 논문 (11건)
Convergence properties of the partial sums for sequences of end random variablesYong-Feng Wu, Mei Guanpp. 1097-1110TETRAVALENT SYMMETRIC GRAPHS OF ORDER 9pSong-Tao Guo, Yan-Quan Fengpp. 1111-1121SUMS OF (pr + 1)-TH POWERS IN THE POLYNOMIAL RING F pm[T]Mireille Carpp. 1139-1161Spatial decay bounds for a temperature dependent Stokes flow송종철pp. 1163-1174Adaptive partial stabilization, limit dynamics and bifurcation analysisGholam Reza Rokni Lamookipp. 1175-1196
